Следене
Enrico Le Donne
Enrico Le Donne
University of Fribourg, University of Jyväskylä, and University of Pisa
Потвърден имейл адрес: msri.org - Начална страница
Заглавие
Позовавания
Позовавания
Година
A primer on Carnot groups: homogenous groups, Carnot-Carathéodory spaces, and regularity of their isometries
E Le Donne
Analysis and Geometry in Metric Spaces 5 (1), 116-137, 2017
972017
Rectifiability of sets of finite perimeter in Carnot groups: existence of a tangent hyperplane
L Ambrosio, B Kleiner, E Le Donne
Journal of Geometric Analysis 19, 509-540, 2009
712009
On the rate of convergence to the asymptotic cone for nilpotent groups and subFinsler geometry
E Breuillard, E Le Donne
Proceedings of the National Academy of Sciences 110 (48), 19220-19226, 2013
632013
Sub-Finsler structures from the time-optimal control viewpoint for some nilpotent distributions
D Barilari, U Boscain, EL Donne, M Sigalotti
Journal of Dynamical and Control Systems 23, 547-575, 2017
512017
Metric spaces with unique tangents
EL Donne
arXiv preprint arXiv:1012.2210, 2010
482010
Non-minimality of corners in subriemannian geometry
E Hakavuori, E Le Donne
Inventiones mathematicae 206, 693-704, 2016
462016
A metric characterization of Carnot groups
E Le Donne
Proceedings of the American Mathematical Society 143 (2), 845-849, 2015
452015
Sard property for the endpoint map on some Carnot groups
E Le Donne, R Montgomery, A Ottazzi, P Pansu, D Vittone
Annales de l'IHP Analyse non linéaire 33 (6), 1639-1666, 2016
432016
Lecture notes on sub-Riemannian geometry
E Le Donne
preprint, 2010
422010
Isometries of Carnot groups and sub-Finsler homogeneous manifolds
E Le Donne, A Ottazzi
The Journal of Geometric Analysis 26, 330-345, 2016
342016
Lipschitz and path isometric embeddings of metric spaces
E Le Donne
Geometriae Dedicata 166 (1), 47-66, 2013
342013
Smoothness of subRiemannian isometries
L Capogna, E Le Donne
American Journal of Mathematics 138 (5), 1439-1454, 2016
332016
Extremal curves in nilpotent Lie groups
E Le Donne, GP Leonardi, R Monti, D Vittone
Geometric and Functional Analysis 23, 1371-1401, 2013
322013
Isometries of nilpotent metric groups
V Kivioja, E Le Donne
Journal de l’École polytechnique-Mathématiques 4, 473-482, 2017
312017
Assouad dimension, Nagata dimension, and uniformly close metric tangents
E Le Donne, T Rajala
arXiv preprint arXiv:1306.5859, 2013
282013
Besicovitch covering property for homogeneous distances on the Heisenberg groups
E Le Donne, S Rigot
Journal of the European Mathematical Society 19 (5), 1589-1617, 2017
272017
Conformality and Q-harmonicity in sub-Riemannian manifolds
L Capogna, G Citti, E Le Donne, A Ottazzi
Journal de Mathématiques Pures et Appliquées 122, 67-124, 2019
252019
Regularity of sets with constant horizontal normal in the Engel group
C Bellettini, EL Donne
arXiv preprint arXiv:1201.6399, 2012
252012
Blowups and blowdowns of geodesics in Carnot groups
E Hakavuori, E Le Donne
Journal of Differential Geometry 123 (2), 267-310, 2023
242023
Besicovitch covering property on graded groups and applications to measure differentiation
E Le Donne, S Rigot
Journal für die reine und angewandte Mathematik (Crelles Journal) 2019 (750 …, 2019
232019
Системата не може да изпълни операцията сега. Опитайте отново по-късно.
Статии 1–20